# SDR R61A201406250844

- Difficulty date: June 25, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT STBILIZER UPPER SURFACE AT FRAME 14 HAS CORROSION.  MX R & R RT SEAT TRACK IAW SRM 51-40-02, 51-41-01.  REPAIRED T-CLIP AT FRAME 17 IAW ETD 2014-170-053968, REV A.  PN 170-03263-001, TRACK RT.
